# SDR HEEA060664

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- System (JASC): 6220 · Main Rotor Head
- Part: Packing
- Part number: 568331S59
- Condition: Leaking
- Location: M/R Hub
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING.  REPLACED WITH NEW SERVICEABLE EXCLUDER.
